Preboolean MV-algebras as bipartite MV-algebras.
Cella, Carmela ; Lettieri, Ada
Stochastica, Tome 13 (1992), p. 31-36 / Harvested from Biblioteca Digital de Matemáticas

In this note we characterize bipartite MV-algebras by introducing the notion of preboolean MV-algebras.

Publié le : 1992-01-01
DMLE-ID : 2014
@article{urn:eudml:doc:39279,
     title = {Preboolean MV-algebras as bipartite MV-algebras.},
     journal = {Stochastica},
     volume = {13},
     year = {1992},
     pages = {31-36},
     zbl = {0771.03024},
     mrnumber = {MR1197325},
     language = {en},
     url = {http://dml.mathdoc.fr/item/urn:eudml:doc:39279}
}
Cella, Carmela; Lettieri, Ada. Preboolean MV-algebras as bipartite MV-algebras.. Stochastica, Tome 13 (1992) pp. 31-36. http://gdmltest.u-ga.fr/item/urn:eudml:doc:39279/